RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 2, Pages 296–308 (Mi mz2810)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Structure of the Class $A(\varphi)$

V. Sh. Tsagareishvili

Tbilisi Ivane Javakhishvili State University

Abstract: In this paper, we study whether the set $A(\varphi)$ is closed under multiplication $f\cdot g$, where $f$ and $g$ belong to the class $A(\varphi)$. We also study the problem of the existence of a solution of the equation $Bx=\nobreak C$ (where $B,C\in A(\varphi)$ and $B\neq \nobreak 0$) on the set $A(\varphi)$.

Keywords: the class $A(\varphi)$, Banach space, Khinchine's inequality, Rademacher function, Haar system, Walsh system, Fourier coefficients

DOI: https://doi.org/10.4213/mzm2810

Full text: PDF file (394 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:2, 284–295

Bibliographic databases:

UDC: 517.521
Received: 23.12.2004

Citation: V. Sh. Tsagareishvili, “On the Structure of the Class $A(\varphi)$”, Mat. Zametki, 80:2 (2006), 296–308; Math. Notes, 80:2 (2006), 284–295

Citation in format AMSBIB
\Bibitem{Tsa06}
\by V.~Sh.~Tsagareishvili
\paper On the Structure of the Class
$A(\varphi)$
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 2
\pages 296--308
\mathnet{http://mi.mathnet.ru/mz2810}
\crossref{https://doi.org/10.4213/mzm2810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281381}
\zmath{https://zbmath.org/?q=an:1124.42021}
\elib{http://elibrary.ru/item.asp?id=9274855}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 2
\pages 284--295
\crossref{https://doi.org/10.1007/s11006-006-0137-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747500301}


Linking options:
  • http://mi.mathnet.ru/eng/mz2810
  • https://doi.org/10.4213/mzm2810
  • http://mi.mathnet.ru/eng/mz/v80/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Gogoladze, V. Sh. Tsagareishvili, “Absolute convergence of Fourier–Haar series of functions of two variables”, Russian Math. (Iz. VUZ), 52:5 (2008), 9–19  mathnet  crossref  mathscinet  zmath  elib
    2. V. Sh. Tsagareishvili, “On Fourier coefficients of functions with respect to general orthonormal systems”, Izv. Math., 81:1 (2017), 179–198  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:114
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020